# SDR 96ZZZX2550

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK, FOUND A 1.50 INCH CRACK IN LONGERON 6L, STA 639.  REPAIRED PER SRM 53-02, PAGE 2A, FIGURE 2.  AIRCRAFT TOTAL TIME:   68,821 HOURS.  CYCLES, 8,390.
